Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Transvaginal ultrasound shows blob in red on the left side. What does it mean ?

Hi did a transvaginal ultrasound today and I m wondering what it meant. The toot right screen had a few numbers and it had a D-4.0CM does that mean I have a cyst that big? I ve had a cyst before about 2 years ago. I m concerned also because after she stepped out one of the images had a big circle or oval or blob in red on the left side. Then on the top right had some red spots about 3 of them. Another image had pretty small spots but in blue and was about 3 and it wasnt as big as the blob with red.What does this mean help!!
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2013
Thanks for your query.
This description does NOT mean anything.
No information of any help can be derived from such descriptions.
Blobs, spots, circles could mean one of any things on an ulltrasound scan.
Please upload the exact report so that I can guide you regarding its interpretation.
Take care.
Answered: Wed, 28 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor